Is there any treatment to reverse the damage resulting from a migraine related cerebral infarct? The symptoms are mainly impairment of vision. It has been 5 months since the attack and i am on blood thinner. Will a transatlantic flight be detrimental or hazardous and precipitate another attack. Thank You, Wondering.
This is a two part response to your question:
1) No, I don't know of any "reversals" for the type of complicated migraine event you suffered. Blood thinners may be appropriate, even for long periods of time.
2) Your excellent question should be thoroughly discussed with your physician. I don't know of any detrimental data re: flying and re-onset of migraine attacks.
John Claude Krusz and Teri Robert
To review other questions from our Ask the Clinician Column,
browse the Ask the Clinician archives.
If you need help finding a Migraine and headache specialist,
visit our listing of Patient Recommended Specialists.
About Ask the Clinician:
Dr. Krusz is a recognized expert in the fields of headache and Migraine treatment and pain treatment. Each week, he and Lead Expert Teri Robert, team up to answer your questions about headaches and Migraines. You can read more about Dr. Krusz or more about Teri Robert.
If you have a question, please click HERE. Accepted questions will be answered by publishing the answers here. Due to the number of questions submitted, no questions will be answered privately, and questions will be accepted only when submitted via THIS FORM. Please do not submit questions via email, private message, or SharePost comments. Thank you.
Please note: We cannot handle emergencies or diagnose via the Internet. Please do not ask us to diagnose; see your physician for diagnosis.
We hope you find this general medical and health information useful, but this Q & A is meant to support not replace the professional medical advice you receive from your doctor. For all personal medical and health matters, including decisions about diagnoses, medications and other treatment options, you should always consult your doctor. See full Disclaimer.
Published On: March 18, 2010